# SDR YENA20120922607

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 13,953 hours, 8,346 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 726K
- Condition: Failed
- Location: Window Heat
- Part time: 13,960 hours, 8,347 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 559 HPN-TPA, CREW DECLARED EMERGENCY DUE TO DESCENDING THRU 17000, CAPTAIN WINDSHIED SHATTERED.  EICAS MESSAGE APPEARED "WINDSHIELD 1 HEATER FAIL".  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER IAW AMM 30-42-01.  OPS TEST IAW AMM 30-42-00 TASK 30-42-00-710-801-A FOUND GOOD.
